# SDR N6WA2021100701

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL600*
- Aircraft serial: 10258
- Aircraft time: 33,459 hours, 26,004 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Lintel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTLE STRINGER 3L IS CRACKED AT FWD END. REPAIRED LINTLE STRINGER 3L IAW SB670BA-53-040 & REO 670-53-21-493
